# SDR DALA2024121111657

- Difficulty date: December 8, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50046
- Aircraft time: 13,693 hours, 6,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERNAL REAR EMERGENCY LIGHT INOP. REMOVED AND REPLACED R/H AFT EXTERNAL LIGHT ASSEMBLY. OPS CHECKS GOOD REF A220 AMP 33-55.
